# SDR SRAA971103

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 57591015507
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR ENTENSION AT CPH, FLIGHT 119, HEARD A LARGE BANG.  GEAR NOT LATCH LIGHT ILLUMINATED AND LEFT HAND MAIN LANDING GEAR DOWN AND LOCK DID NOT COME ON.  AFTER RECYCLE GEAR, DOORS NOT LATCHED CAME ON AND STILL NO LEFT HAND MAIN LANDING GEAR INDICATION.  REPLACED SHOCK STRUT ASSEMBLY IAW 32-11-1 AND SAT JOB CARD 6203.  PERFORMED ANTI-SKID TEST AND AUTO SPOILER TEST IAW 32-43-0 AND 27-61-2 ALL TEST SATISFACTORY.
